advertisement
Question
Posted by: Ekke | 2004/01/29

Antibiotics

A couple of weeks I had Sinus infection and the doctor gave me antibiotics. My question is if this could have caused vaginal infection? Also what influence could this antibiotics and infection have on conception?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Antibiotics can predispose to thrush. Neither thrush nor antibiotics will interfere with conception.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement